MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
An intracranial pressure sensor (reference pso-pt / serial number: (b)(6) was implanted on (b)(6) 2025.When this sensor is connected to the module, the latter malfunctions: it turns off and on again even though the battery is fully charged and the module is connected to the mains.This prevents the sensor from being calibrated, rendering it unusable.Another monitor (pso-4000) is then used: failure of the monitor, which goes into default mode.
 
Event or Problem Description
When the sensor (reference pso-pt/serial number (b)(6) is connected to the module, the latter malfunctions: it turns off and on again even though the battery is fully charged and the module is connected to the mains.This prevents the sensor from being calibrated, rendering it unusable.Another monitor (pso-4000) is then used: failure of the monitor, wich goes into default mode.This incident occured before implantation.
 
Additional Manufacturer Narrative
The catheter's traceability shows nothing abnormal, with the last functional test in production carried out on (b)(6) 2024 and found to be compliant.Investigations on the device does show a memory defect.The visual analysis of the dongle board shows the presence of the suspected faulty stm eeprom component.The capa 2025-04 opened on the subject of monitor reboots, and still ongoing, addresses the various investigations carried out on the matter.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23435525
Report Number3001587388-2025-00111
Device Sequence Number20965818
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)250609(17)300201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FSCA 2025-04
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown